User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Horbach, André; Bunge, Hans-Peter; Oeser, Jens 
Title:
The adjoint method in geodynamics: derivation from a general operator formulation and application to the initial condition problem in a high resolution mantle circulation model 
Keywords:
Adjoint method,Geodynamics,Inverse problem,Mantle convection,Regularisation,Seismic tomography 
Journal title:
GEM - Int. J. Geomathematics 
Year:
2014 
Journal volume:
Month:
11 
Journal issue:
Pages contribution:
163--194